# SDR SWAA2021080519306

- Difficulty date: February 18, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241YF HAS DAMAGED UPPER SURFACE PLIES / REMOVED FLOOR PANEL 241YF IAW AMM TASK 53-21-00-000-801 PARA 2E(1)-(3). 57885U 02-19-2020 10537C 02/19/20 DUE TO EXTENT OF DAMAGE TO PANEL 241YF; REPLACED WITH NEW PANEL IAW SRM 51-10-02-0G-0 PARA 9 & AIPC 53-21-00-26 ITEM 66. 57885U 02-19-2020 10537C 02/19/20 OK TO INSTALL FLOOR PNL 241YF 56303C 25FEB20 INSP 15 25FEB20 INSTALLED FLOOR PANEL 241YF IAW M/M 53-21-00-400-801
